Table of Content

Open Access iconOpen Access

ARTICLE

New Spectral Solutions of Multi-Term Fractional-Order Initial Value ProblemsWith Error Analysis

W. M. Abd- Elhameed1,2, Y. H. Youssri2

Department of Mathematics, Faculty of Science, University of Jeddah, Jeddah, Saudi Arabia.
Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt.

Computer Modeling in Engineering & Sciences 2015, 105(5), 375-398. https://doi.org/10.3970/cmes.2015.105.375

Abstract

In this paper, a new spectral algorithm for solving linear and nonlinear fractional-order initial value problems is established. The key idea for obtaining the suggested spectral numerical solutions for these equations is actually based on utilizing the ultraspherical wavelets along with applying the collocation method to reduce the fractional differential equation with its initial conditions into a system of linear or nonlinear algebraic equations in the unknown expansion coefficients. The convergence and error analysis of the suggested ultraspherical wavelets expansion are carefully discussed. For the sake of testing the proposed algorithm, some numerical examples are considered. The numerical results indicate that the resulting approximate solutions are close to the analytical solutions and they are more accurate than those obtained by some other existing techniques in literature.

Keywords


Cite This Article

APA Style
Elhameed, W.M.A., Youssri, Y.H. (2015). New spectral solutions of multi-term fractional-order initial value problemswith error analysis. Computer Modeling in Engineering & Sciences, 105(5), 375-398. https://doi.org/10.3970/cmes.2015.105.375
Vancouver Style
Elhameed WMA, Youssri YH. New spectral solutions of multi-term fractional-order initial value problemswith error analysis. Comput Model Eng Sci. 2015;105(5):375-398 https://doi.org/10.3970/cmes.2015.105.375
IEEE Style
W.M.A. Elhameed and Y.H. Youssri, "New Spectral Solutions of Multi-Term Fractional-Order Initial Value ProblemsWith Error Analysis," Comput. Model. Eng. Sci., vol. 105, no. 5, pp. 375-398. 2015. https://doi.org/10.3970/cmes.2015.105.375



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1194

    View

  • 853

    Download

  • 0

    Like

Share Link